Does Propranolol Increase Tinnitus Levels?

Discussion in 'Support' started by Dustydom, Dec 6, 2014.

tinnitus forum
    1. Dustydom

      Dustydom Member

      Tinnitus Since:
      I am on 40mg tablets, but only takeing half a tablet twice a day, I shoud be on a whole one 3 times a day, but I sometimes think my tinnitus starts after I take half a tablet. Been on them for allmost 3 months, can't say my T has obviously gone up, but scared it will if I do the full dose. However my anxiety levels have gone up.
    2. I who love music

      I who love music Member

      Tinnitus Since:
      mid seventies
      I was on that years ago for cluster headaches.
      I've been on Verapamil for a few years. I've noticed that with BP medicine, I get dry and a little shaky, plus unfortunately, a small increase in T.
      But although I take ototoxic meds, I've learned to wipe out most of my T.

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.